# SDR 9807109605

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47223
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Oil Leak
- Location: Pneumatic Syst
- Stage of operation: CL
- Nature of condition: K, J, B
- Precautionary procedure: A

## Discrepancy

LEFT AFT LAVATORY SMOKE ALARM ACTIVATED AFTER TAKEOFF.  FLIGHT WAS RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  PROBLEM COULD NOT BE DUPLICATED ON GROUND.  IT IS SUSPECTED THAT RESIDUAL OIL FROM THE APU LEAKED INTO THE PNEUMATIC SYSTEM.  AIRCRAFT WAS RETURNED TO SERVICE.
